# SDR DALA2022021601035

- Difficulty date: February 6, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 67,619 hours, 24,807 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6717 LT MLG TRUNNION FIXED CTR FAIRING MISSING ON ARRIVAL. CORRECTIVE ACTION: REMOVED AFT LT MLG TRUNNION FAIRING PER B757 AMM 32-12. INSTALLED LT MAIN GEAR FIXED CENTER FAIRING AND AFT MOVEABLE FAIRING AS PER B757 AMM 57-51, ALL CHECKS NORMAL. (7323628)
